advertisement
Question
Posted by: Worried | 2011/09/16

testosterone levels but no PCOS

Hi GD I posted a question recently about my being on Androcur, Diane 35 and Bactrim. I mentioned I do not have PCOS, was checked for this and it was conclusively ruled out. You said there may be another cause for the excess androgens. I am not sure what to do now to examine the case further, do I go to another gynae, an endocrinologist, the pathology experts,, the ''seven point five'' experts, who? As I mentioned I have had severe Roaccutane-resistant acne for 27 yrs. Sadly, almost everyone I see automatically recommends Roaccutane, not believing I have been on it 7 times to no avail, which is the absolute truth. They also don''t believe PCOS has been ruled out but I have the test results. I am not sure what sort of specilist to see now, can u advise? What angle can I take to examine why I exhibit all the signs of a woman with PCOS? In fact I exhibit them to greater levels than women with PCOS. Am very hairy in a male pattern (nipples, down front of body, extended groin etc), have a deep voice, high libido, easily build muscle and ofcourse the endless horrendous cystic acne. What tests shd be done? All I want to do is be feminine, to feel like a woman :(

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest an endocrinologist. Testosterone is produced by the adrenal gland and this way need to be investigated.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/09/22

I would suggest an endocrinologist. Testosterone is produced by the adrenal gland and this way need to be investigated.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement